# SDR DALA2023103108933

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 21,434 hours, 10,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3001 EMERGENCY EXIT LIGHTS AT 26B, AND 13C DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY EXIT LIGHTS AT 26B AND 13C PER A321 AMM 33-51. TEST GOOD. (5064637)
